American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Valentin V. Andreev. An extremal function for the Chang-Marshall inequality over the Beurling functions. Proc. Amer. Math. Soc. 133 (2005) 2069-2076. MR 2137873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Morgan. Planar Wulff shape is unique equilibrium. Proc. Amer. Math. Soc. 133 (2005) 809-813. MR 2113931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] T. Lachand-Robert and M. A. Peletier. Extremal points of a functional on the set of convex functions. Proc. Amer. Math. Soc. 127 (1999) 1723-1727. MR 1646197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Ioffe and Efim Schwartzman. An extension of the Rabinowitz bifurcation theorem to Lipschitz potential operators in Hilbert spaces. Proc. Amer. Math. Soc. 125 (1997) 2725-2732. MR 1415327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1